# SDR P5CA0000195

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 83,917 hours, 20,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR LIGHT DR1 CAME ON DURING DESCENT AND REMAINED ON.  DR1 LIGHT CAME ON AT APPROX 2.4 PSI DIF PRESS.  REMOVED AND REPLACED  LOWER TORQUE TUBE ASSY, PER MM 52-11-00, ADJUSTED DOOR WARNING LIGHT PER MM 52-17-00.  OPS CHECK OK ON GROUND.
